Kodai Mathematical Journal
Online ISSN : 1881-5472
Print ISSN : 0386-5991
ISSN-L : 0386-5991
On the polar quotients of an analytic plane curve
Janusz GwozdziewiczArkadiusz Ploski
Author information
JOURNAL FREE ACCESS

2002 Volume 25 Issue 1 Pages 43-53

Details
Abstract

We give explicit formulae in terms of characteristics and intersection multiplicities of branches for the polar quotients of a plane many-branched singularity.

Content from these authors

This article cannot obtain the latest cited-by information.

© Department of Mathematics, Tokyo Institute of Technology
Previous article Next article
feedback
Top